A case of hypersensitivity syndrome due to phenytoin.

@article{Nagai2002ACO,
  title={A case of hypersensitivity syndrome due to phenytoin.},
  author={Yayoi Nagai and Tomoyasu Hattori and Osamu Ishikawa},
  journal={The Journal of dermatology},
  year={2002},
  volume={29 10},
  pages={670-3}
}
We report a 30-year-old female with hypersensitivity syndrome (HS) due to phenytoin. Her disease course was typical with elevation of the antibody titer for human herpes virus 6. Three courses of methylpredonisolone pulse therapy were required to control the disease activity. Since the pathogenic mechanism and treatments for HS have not been established, further clinical analyses are warranted. 

From This Paper

Figures, tables, results, connections, and topics extracted from this paper.
1 Extracted Citations
0 Extracted References
Similar Papers

Citing Papers

Publications influenced by this paper.

Similar Papers

Loading similar papers…